# SDR SWIA972554

- Difficulty date: May 7, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 34,312 hours, 42,017 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT AT FLAPS 15 DEGREES.  REMOVE AND REPLACE FLAP CONTROL HANDLE IAW 27-50-01.  OPS CHECK GOOD.  P/N ON:  120-42642-001, S/N ON:  120128,  P/N OFF:  120-42642-507, S/N OFF:  120-283.
